# SDR REXA2012042600571

- Difficulty date: April 26, 2012
- Submitted: April 27, 2012
- Operation: Air carrier
- Aircraft: N8898A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7894
- Aircraft time: 18,976 hours, 16,257 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Trim System
- Condition: Malfunctioned
- Location: Aileron
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

AILERON TRIM INOP WOULD NOT TRIM RIGHT, INTERMITTENT.  PILOT REPORTED AILERON TRIM WOULD NOT TRIM RIGHT AFTER TRIMMING LEFT, HAD THEM CHECK THE CB AND IT WAS POPPED.  RESET CB AND IT IS STILL INOP.  DEFERRED PER MEO.  AILERON TRIM SYSTEM CHECKS GOOD IAW AMM 27-10-00 NO DEFECT NOTED DEFER CLEARED 27-12-01.
